Periodic Solutions of a Nonautonomous Leslie-Gower Predator-Prey Model with Non-Linear Type Prey Harvesting on Time Scales
- 423 Downloads
In this paper, we investigate the existence of periodic solutions of modified version of the Leslie-Gower predator-prey model with Holling-type II functional response in the presence of Michaelis-Menten type prey harvesting over a time scale. Sufficient conditions for the existence of periodic solutions are derived by using the continuation theorem of coincidence degree theory. The condition we obtain is easily verifiable and not much restricted.
KeywordsPrey-predator model Periodic solution Continuation theorem Coincidence degree Time scale
Mathematics Subject Classification34N05 34C25 92A15 47H11
We are thankful to the anonymous reviewers for their valuable comments and suggestions which help us to improve the manuscript considerably. This work was supported by project “NBHM / IITMANDI / 2013 / NBHM / SYA / 45 / 02” National Board of Higher Mathematic, Government of India, and partially supported by the Ministerio de Economia y Competitividad of Spain under Grant MTM2013-43014-P, XUNTA under grant R2014/002, and co-financed by the European Community fund FEDER.
- 8.Izzo, G., Muroya, Y., Vecchio, A.: A general discrete time model of population dynamics in the presence of an infection. Disc. Dyn. Nat. Soc, Article ID 143019, p. 15 (2009)Google Scholar
- 21.Liu, Z.: Double periodic solutions for a ratio-dependent predator-prey system with harvesting terms on time scales. Discrete Dyn. Nat. Soc., Article ID 243974, p. 12 (2009)Google Scholar
- 29.Zhang, N., Chen, F., Su, Q., Wu, T.: Dynamic behaviors of a harvesting Leslie-Gower predator-prey model. Discrete Dynamics in Nature and Society, 2011, Article ID 473949, 14 pages (2011)Google Scholar
- 32.Zhang, B., Fan, M.: A remark on the application of coincidence degree to periodicity of dynamic equations on time scales. J. Northeast Normal Univ. (Natural Science Edition) 39, 1–3 (2007) (in Chinese)Google Scholar
- 33.Xia, Y.H., Gu, X., Wong, P.J.Y., Abbas, S.: Application of Mawhin’s coincidence degree and matrix spectral theory to a delayed system. Abstr. Appl. Anal., Article ID 940287, p. 19 (2012)Google Scholar